MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 CS META SCREW DEPTH GAUGE; SHOULDER INSTRUMENT - DEPTH GAUGE

DEPUY IRELAND - 3015516266 CS META SCREW DEPTH GAUGE; SHOULDER INSTRUMENT - DEPTH GAUGE
Model Number 2317-70-017
Medical Device Problem Codes Mechanical Jam (2983); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sliding depth gauge would not slide.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Mfr# 1818910-2023-01525 is being retracted since it was found to be a duplicate of mfr#1818910-2023-01443.Mfr# 1818910-2023-01443 will be kept for investigation purposes.

Brand Name
CS META SCREW DEPTH GAUGE
Common Device Name
SHOULDER INSTRUMENT - DEPTH GAUGE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16206769
Report Number1818910-2023-01525
Device Sequence Number5454675
Product Code HTJ
UDI-Device Identifier10603295532613
UDI-Public10603295532613
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2317-70-017
Device Catalogue Number231770017
Device Lot NumberPR160558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown